Detail publikace

On existence of solutions of singular Cauchy problem for system of differential equations nonsolvable to a derivation.

Originální název

On existence of solutions of singular Cauchy problem for system of differential equations nonsolvable to a derivation.

Anglický název

On existence of solutions of singular Cauchy problem for system of differential equations nonsolvable to a derivation.

Jazyk

en

Originální abstrakt

The existence of solutions of singular Cauchy problem for system of differential equations nonsolvable to a derivation is considered.

Anglický abstrakt

The existence of solutions of singular Cauchy problem for system of differential equations nonsolvable to a derivation is considered.

BibTex


@article{BUT41762,
  author="Josef {Diblík}",
  title="On existence of solutions of singular Cauchy problem for system of differential equations nonsolvable to a derivation.",
  annote="The existence of solutions of singular Cauchy problem for system of differential equations nonsolvable to a derivation is considered.",
  chapter="41762",
  number="1",
  volume="37(51)",
  year="1985",
  month="january",
  pages="73--80",
  type="journal article - other"
}